zbMATH — the first resource for mathematics

Connectedness of the set of nondominated outcomes in multicriteria optimization. (English) Zbl 0363.90108

90C99 Mathematical programming
Full Text: DOI
[1] Yu, P. L.,Cone Convexity, Cone Extreme Points, and Nondominated Solutions in Decision Problems with Multiobjectives, Journal of Optimization Theory and Applications, Vol. 14, pp. 319-377, 1974. · Zbl 0268.90057 · doi:10.1007/BF00932614
[2] Arrow, K. J., Barankin, E. W., andBlackwell, D.,Admissible Points of Convex Sets, Contributions to the Theory of Games, Edited by H. Kuhn, and A. Tucker, Princeton University Press, Princeton, New Jersey, 1953. · Zbl 0050.14203
[3] Naccache, P. H.,Stability and Multicriteria Optimization, University of California at Berkeley, Berkeley, California, PhD Thesis, 1977. · Zbl 0418.90079
[4] Hildenbrandt, W.,Core and Equilibria of a Large Economy, Princeton University Press, Princeton, New Jersey, 1975.
[5] Stoer, J., andWitzgall, C.,Convexity and Optimization in Finite Dimensions, I, Springer Verlag, New York, New York, 1970. · Zbl 0203.52203
[6] Rockafellar, R. T.,Convex Analysis, Princeton University Press, Princeton, New Jersey, 1970. · Zbl 0193.18401
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.